A stable manifold theorem for the Yang-Mills gradient flow

Hisashi Naito, Hideo Kozono, Yoshiaki Maeda

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)45-66
    Number of pages22
    JournalTohoku Mathematical Journal
    Volume42
    Issue number1
    DOIs
    Publication statusPublished - 1990 Mar

    Keywords

    • Gradient flow
    • Stable manifolds
    • Yang-Mills connections

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this